Share This Article:

Non-Linear Mathematical Model of the Interaction between Tumor and Oncolytic Viruses

Full-Text HTML XML Download Download as PDF (Size:1117KB) PP. 1089-1096
DOI: 10.4236/am.2012.39160    3,198 Downloads   5,389 Views Citations

ABSTRACT

A mathematical modeling of tumor therapy with oncolytic viruses is discussed. The model consists of two coupled, deterministic differential equations allowing for cell reproduction and death, and cell infection. The model is one of the conceptual mathematical models of tumor growth that treat a tumor as a dynamic society of interacting cells. In this paper, we obtain an approximate analytical expression of uninfected and infected cell population by solving the non-linear equations using Homotopy analysis method (HAM). Furthermore, the results are compared with the numerical simulation of the problem using Matlab program. The obtained results are valid for the whole solution domain.

Cite this paper

S. Usha, V. Abinaya, S. Loghambal and L. Rajendran, "Non-Linear Mathematical Model of the Interaction between Tumor and Oncolytic Viruses," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 1089-1096. doi: 10.4236/am.2012.39160.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.